# SDR FDEA202010252647

- Difficulty date: October 25, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 86,012 hours, 19,167 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7790510
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1841 TO 1861 RIGHT HAND X= -27.5 SEAT TRACK FOUND CORRODED.  MAIN DECK AT STATION 1841 TO STATION 1861 RIGHT HAND X= -27.5, CORROSION EVALUATED, FOUND EXFOLIATED AND EXCEEDED LIMIT AS PR SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.  CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1811 TO END OF PART STATION 1887, X= -27.5, AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
